Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a classification of plane domains for Hardy classes


Author: Shōji Kobayashi
Journal: Proc. Amer. Math. Soc. 68 (1978), 79-82
MSC: Primary 30A78
DOI: https://doi.org/10.1090/S0002-9939-1978-0486533-9
MathSciNet review: 0486533
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For every positive nubmer p, let $ {O_p}$ denote the class of plane domains W for which the Hardy class $ {H_p}(W)$ contains no nonconstant functions, and $ O_p^ - = \cup \{ {O_q}:0 < q < p\} $. In this paper it is proved that $ {O_p}$ strictly contains $ O_p^ -$ if $ p \geqslant 1$.


References [Enhancements On Off] (What's this?)

  • [1] P. L. Duren, Theory of $ {H_p}$ spaces, Academic Press, New York, 1970. MR 0268655 (42:3552)
  • [2] M. Heins, Hardy classes on Riemann surfaces, Lecture Notes in Math., vol. 98, Springer-Verlag, Berlin and New York, 1969. MR 0247069 (40:338)
  • [3] D. A. Hejhal, Classification theory for Hardy classes of analytic functions, Bull. Amer. Math. Soc. 77 (1971), 767-771. MR 0281907 (43:7621)
  • [4] -, Classification theory for Hardy classes of analytic functions, Ann. Acad. Sci. Fenn. Ser. A I No. 566 (1973), 1-28.
  • [5] S. Kobayashi, On $ {H_p}$ classification of plane domains, Kōdai Math. Sem. Rep. 27 (1976), 458-463. MR 0442235 (56:621)
  • [6] T. Shimbo, On harmonic majoration, Kōdai Math. Sem. Rep. 28 (1977), 278-283. MR 0466598 (57:6475)
  • [7] M. Hasumi, Hardy classes on plane domains, preprint, Inst. Mittag-Leffler Rep. 2 (1977) (to appear). MR 524750 (80d:30034)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A78

Retrieve articles in all journals with MSC: 30A78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0486533-9
Keywords: Hardy class, harmonic majorant, subharmonic function, superharmonic function
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society